# SDR UALA2013030501312

- Difficulty date: March 3, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 51,892 hours, 13,850 cycles
- Engine: Pwa PW4056
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: S252T7016
- Part serial: 2268
- Condition: Faulty
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS OVERHEAD R HYD 'QTY' LIGHT ILLLUMINATED WITH ASSOCIATED EICAS MESSAGE.  RIGHT SYSTEM HYD QTY AT .46. CREW FOLLOWED QRH 130.3 AND TURNED OFF RIGHT SYSTEM HYDRAULIC PUMPS.  REPLACED BOTTOM RUDDER PCA PER MM.  FILLED RIGHT HYDRAULIC RESERVOIR TO NORMAL LEVEL.  OPERATIONS NORMAL WITH NO LEAKS.
